MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 1LYR 6FR1.5ML 100%SILI PEDS TR

MEDLINE INDUSTRIES LP; 1LYR 6FR1.5ML 100%SILI PEDS TR
Catalog Number DYND160806
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, "the balloon fill line would not allow the sterile water syringe to fill the balloon, experienced resistance.A new catheter from the same lot was inserted without complication.".
 
Additional Manufacturer Narrative
According to the customer, "the balloon fill line would not allow the sterile water syringe to fill the balloon, experienced resistance.A new catheter from the same lot was inserted without complication." a sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
1LYR 6FR1.5ML 100%SILI PEDS TR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19700235
Report Number1417592-2024-00717
Device Sequence Number3701445
Product Code OHR
UDI-Device Identifier40884389118901
UDI-Public40884389118901
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND160806
Device Lot Number24DBA669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown